i use injection for prevention but it seems like they are not working the way i was expected because since i have started using it i can stop menstruating. i did consult a doctor and dave me prescriptions but still is the same. im really worried cause this have been going fora long time, so what must i do to stop this. PLS HELP
If you are speaking of Depo-Provera, this does happen in some women, especially with the first few injections which can be six months or more. If you have taken the prescriptions the Dr gave you and they had no effect, then you should contact the Dr again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the effect and uses of testosteron in women?Is it used to stop or decrease heavy menstrual?
Posted 7 Mar 2010 • 1 answer
Posted 9 May 2011 • 2 answers
Posted 29 Aug 2012 • 1 answer
I had a cortisone injection in my ribs 4 1/2 weeks ago. At week 3 I had to go to hospital with a HR?
Posted 13 Feb 2013 • 1 answer
Posted 22 Jun 2015 • 1 answer